# SDR SWAA023040

- Difficulty date: December 29, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 11,059 hours, 6,490 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Both Elevators
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH LT AND RT ELEVATOR TAB HINGE ATTACH POINTS NR 3 AND NR 4 WORN.  REMOVED AND REPLACED HARDWARE AND BUSHINGS AT NR 3 AND NR 4 HINGE ATTACH POINTS PER MM.
